# SDR SIMA20190201002

- Difficulty date: February 1, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 45,072 hours, 40,696 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACKED ON CARGO DOOR CUT OUT AS MARKED. MAJOR REPAIR. COMPLIED WITH ERS-EM-52MR-953 CARGO DOOR OUTER SKIN AT HANDLE CUTOUT CRACK PERMANENT REPAIR.
